# SDR COOSDR02106

- Difficulty date: June 1, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N994AJ
- Make and model: Boeing 727233
- Aircraft serial: 20942
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 950C FLOOR BEAM UPPER CHORD CORRODED FROM RBL 48 TO RBL 60 AND FROM LBL 46 TO LBL 60.
